NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

Why should enteric-coated tablets not be crushed?

  1. ACrushing makes the tablet taste so bitter that patients refuse it
  2. BCrushing removes the coating that protects the stomach or drug
  3. CCrushing makes the drug inactive in water
  4. DCrushing makes the dose roughly twice as strong as the whole tablet
2.护理学基础困难

Which task should a registered nurse not delegate to a healthcare assistant (nursing assistant)?

  1. AAssessing a patient who reports new chest pain
  2. BHelping a patient with a morning wash
  3. CTaking routine observations on a stable patient
  4. DRecording a patient's oral fluid intake
3.感染控制与患者安全中等

A nurse wants to set up a sterile field in the morning for a procedure that will take place after lunch. What is correct?

  1. ASet it up just before the procedure, because a waiting field may become contaminated
  2. BSet it up in the morning and cover it with a clean towel until the procedure starts
  3. CSet it up in the morning and ask a colleague to check it once
  4. DSet it up in the morning and leave it uncovered in an empty room
4.感染控制与患者安全困难

The laboratory reports that a blood sample labeled with one patient’s name has a blood group different from that patient’s previous result. What is the most likely problem and response?

  1. AA normal change in the patient’s blood group over the years since the last test
  2. BThe previous result was wrong, so it is deleted
  3. CA laboratory machine fault, so no action is needed
  4. DA wrong-patient sample, so the test is repeated and the event reported
5.优先排序与委派中等

A patient is receiving a blood transfusion. Which task can the nurse delegate to a nursing assistant?

  1. AStarting the transfusion once the blood arrives
  2. BMeasuring and reporting vital signs at the times set by the nurse
  3. CAssessing the patient for signs of a transfusion reaction
  4. DDeciding whether to stop the transfusion if the patient has chills
6.优先排序与委派困难

护士应首先处理护理助理的哪项报告?

  1. A今天上午腰椎融合术后,双腿没有感觉也不能活动
  2. B一名肺炎患者咳出了黄色痰液
  3. C一名卧床休息的患者要求使用便盆
  4. D一名糖尿病患者说他们的脚经常感到刺麻,一向如此
7.临床护理中等

After a total hip replacement through a posterior approach, which movement should the patient usually avoid in the early weeks?

  1. AWalking short distances with a frame and a physiotherapist
  2. BBending the hip beyond 90 degrees or crossing the legs
  3. CDoing gentle ankle exercises
  4. DLying on their back
8.临床护理困难

Which patient should the nurse assess first?

  1. AA patient with COPD whose SpO2 is 89% and within their target range
  2. BA patient with asthma who can only speak in single words
  3. CA patient with diabetes whose glucose is 11 mmol/L (198 mg/dL) before lunch
  4. DA postoperative patient who rates their pain as 6/10
9.实验室检查值与电解质中等

A patient has started parenteral nutrition (PN) through a central line. Which test is monitored most frequently in the first days?

  1. AThyroid hormones
  2. BSerum lipase
  3. CHemoglobin A1c
  4. DBlood glucose
10.实验室检查值与电解质困难

A patient has a hemoglobin of 11.2 g/dL (112 g/L), an MCV of 64 fL, a normal ferritin and a normal-to-high red cell count. What is the most likely cause?

  1. AAcute blood loss
  2. BVitamin B12 deficiency
  3. CIron deficiency
  4. DThalassemia trait
11.药理学中等

Which assessment is most important during IV mannitol therapy?

  1. ALiver enzymes and signs of jaundice
  2. BUrine output, electrolytes and signs of fluid overload
  3. CPlatelet count and signs of bleeding
  4. DBlood glucose before meals and signs of hypoglycaemia
12.药理学困难

A patient on disulfiram becomes flushed, nauseated and has palpitations after using a mouthwash. What is the most likely cause?

  1. AAn allergy to mint flavouring in the mouthwash
  2. BLow blood glucose from skipping breakfast
  3. CAlcohol in the mouthwash caused a disulfiram–alcohol reaction
  4. DDisulfiram toxicity from taking too many tablets by mistake
13.内外科护理:心血管与呼吸中等

Septic shock belongs to which category of shock?

  1. AHypovolaemic shock
  2. BCardiogenic shock
  3. CDistributive shock
  4. DObstructive shock
14.内外科护理:心血管与呼吸困难

A nurse teaches a patient who is starting warfarin. Which statement shows a need for further teaching?

  1. A"I will have regular INR blood tests."
  2. B"If I miss a dose, I will take two the next day."
  3. C"I will check before taking any new medicines or herbal remedies."
  4. D"I will tell my dentist that I take warfarin."
15.内外科护理:神经、内分泌与肾脏中等

A patient uses a continuous glucose monitor. Which statement is correct?

  1. AIt reads glucose in fluid under the skin, a little behind blood glucose
  2. BIt measures glucose directly in the blood every second of the day
  3. CIt makes finger-prick checks unnecessary in every situation
  4. DIt works by giving small doses of insulin automatically
16.内外科护理:神经、内分泌与肾脏困难

A patient with stable epilepsy on phenytoin started a new medicine last week. They now have nystagmus, an unsteady gait and slurred speech. What should the nurse do?

  1. ASuspect a new stroke and give aspirin straight away before any scan
  2. BGive the next phenytoin dose early to prevent a seizure
  3. CSuspect phenytoin toxicity, hold the next dose and ask for a drug level
  4. DEncourage the patient to walk more to improve their balance
17.内外科护理:消化、围手术期与肿瘤中等

Why is a pregnancy test often done before surgery in women who could be pregnant?

  1. APregnancy always makes surgery impossible
  2. BPregnant women cannot sign consent forms
  3. CIt is needed to calculate the anaesthetic drug dose
  4. DAnaesthesia, drugs and some tests may harm a fetus
18.内外科护理:消化、围手术期与肿瘤困难

A nurse teaches a patient with chronic pancreatitis. Which statement shows a need for further teaching?

  1. A"I should not drink any alcohol."
  2. B"I'll take my enzyme capsules at bedtime."
  3. C"Oily, floating stools may mean my dose needs changing."
  4. D"I'll report increased thirst or passing urine more often."
19.产科护理中等

A woman 4 hours after birth has severe perineal pain and pressure. Her fundus is firm, lochia is normal, and her heart rate is rising. What should the nurse suspect?

  1. AA vulvar or vaginal haematoma
  2. BUterine atony
  3. CA urinary tract infection
  4. DNormal afterpains
20.产科护理困难

A pregnant woman with chronic hypertension takes lisinopril. Why should the nurse alert the prescriber?

  1. AACE inhibitors can harm fetal kidney development and are avoided in pregnancy
  2. BLisinopril is the first-choice antihypertensive in pregnancy
  3. CLisinopril will cause her blood pressure to rise in pregnancy
  4. DACE inhibitors cause neural tube defects only in the third trimester
21.儿科护理中等

A 13-year-old has a concussion during a football match. What is the correct advice?

  1. ANo sport that day; return step by step once symptoms have gone
  2. BAvoid all mental and physical activity, including school, for at least 2 months
  3. CReturn to the match as soon as the headache improves
  4. DContinue training as usual unless there was a loss of consciousness
22.儿科护理困难

在交班开始时,护士应首先评估哪名儿童?

  1. A一名患胃肠炎的 4 岁儿童,正在喝口服补液盐溶液
  2. B一名腿上打石膏的 10 岁儿童,说石膏下发痒
  3. C一名患细支气管炎的 2 岁儿童:呼吸频率 68 次/分,胸壁凹陷明显
  4. D一名阑尾切除术后的 6 岁儿童,疼痛评分为 4 分(满分 10 分)
23.精神科护理中等

在精神状态检查中,哪项发现记录在思维内容项下?

  1. A强迫观念和妄想
  2. B思维奔逸
  3. C言语急迫
  4. D联想松弛
24.精神科护理困难

A patient says, "My boss didn't say hello this morning, so she must think I'm useless." Which cognitive distortion is shown, and what is a helpful nursing response?

  1. AAll-or-nothing thinking; agree that the boss is being unfair
  2. BMind reading; ask what other reasons there might be for the boss's behaviour
  3. CPersonalisation; advise the patient to ask for a new manager
  4. DCatastrophising; tell the patient that she will definitely not be fired
25.护理数学与单位换算中等
94969810010210410635363738394041°F°C100.8 °F? °C

练习题(虚构数值,不作为临床指导)。 一位患者的体温为 100.8 °F。用 °C = (°F − 32) × 5/9 把它换算为摄氏度T。取到一位小数。

100.8 °F
T = °C
26.护理数学与单位换算困难
4 fl oz? mL1½ 杯? mL3 tsp? mL½ tbsp? mLΣ = ? mL

练习题(虚构数值,不作为临床指导)。 一个班次中,患者摄入了4 fl oz / 果汁, 1½ 杯 / 茶, 3 tsp / 止咳糖浆, ½ tbsp / 液体营养补充剂。按给出的等量关系,求以 mL 表示的口服总摄入量V。

1 fl oz = 30 mL1 杯 = 8 fl oz = 240 mL1 tsp = 5 mL1 tbsp = 15 mL
V = mL
27.剂量计算中等
2%w/vV = ? mL

需要从 2%(w/v)溶液中取 20 mg 的剂量。多少容量 V 含有这一剂量?

20 mg2% w/v
V = mL
28.剂量计算困难
40k 件1000 mL? mL/h800 件/h

一袋输液在 1000 mL 中含 40000 单位药物。医嘱为每小时 800 单位。泵速 R 应设为多少 mL/h?

40000 件/1000 mL800 件/h
R = mL/h
29.静脉输液速度中等
1350 mL剩余? mL/h6 h 剩余

医嘱要求在 8 小时内输入 1500 mL。2 小时后你发现袋中还剩 1350 mL,而输液仍须按时完成。 必须把泵重新设定为多少 mL/h 的速率 R?

1500 mL / 8 h经过 2 h: 1350 mL
R = mL/h
30.静脉输液速度困难
1000 mg250 mL30 mL/h? mg/h

一袋液体在 250 mL 中含药 1000 mg,以 30 mL/h 的速度输注。患者每小时获得多少毫克 D?

1000 mg/250 mL30 mL/h
D = mg/h
31.静脉输液与液体平衡中等
入量出量8 小时班次果冻120 mL茶150 mL冰屑120 mL静脉输液125 mL/h × 8 h静脉抗生素2 × 100 mL尿液400 mL尿液450 mL尿液250 mL尿液200 mL呕吐物250 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 8 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求液体平衡 B = 入量 − 出量,以 mL 计(答案为负表示净丢失)。 冰屑按其体积的一半计。

果冻: 120 mL茶: 150 mL冰屑: 120 mL静脉输液: 125 mL/h × 8 h静脉抗生素: 2 × 100 mL尿液: 400 mL尿液: 450 mL尿液: 250 mL尿液: 200 mL呕吐物: 250 mL
B = mL
32.静脉输液与液体平衡困难
500 mL50 mL 已输入50 mL/h08:30t = ? h

练习题(虚构数值,不作为临床指导)。 一袋 500 mL 的液体用输液泵以 50 mL/h 输注。到 08:30 时已输入 50 mL。还要多少小时 t 袋子才会输完? 保留一位小数。

500 mL50 mL 已输入50 mL/h
t = h
33.临床评估评分中等
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 28 次/分,SpO₂ 86%吸室内空气,血压 136/82 mmHg,脉搏 132 次/分,清醒,体温 39.6 °C。NEWS2 总分是多少?

RR 28SpO₂ 86%空气SBP 136HR 132AT 39.6 °C
NEWS2 =
34.临床评估评分困难
令人放心中度异常低

练习题(虚构数值,不作为临床指导)。 出生后 5 分钟,一名练习用新生儿的表现为:全身皮肤青紫或苍白,无心跳,刺激后无反应,四肢松软,没有肌张力,无呼吸。 为 Apgar 评分并点击该评分的解读。

  1. 1令人放心
  2. 2中度异常
  3. 3低

3溶液

1.护理学基础

答案: B · Crushing removes the coating that protects the stomach or drug

为什么是这个答案

Enteric coatings stop the tablet dissolving until it reaches the small intestine, protecting the stomach lining or the drug from stomach acid. Crushing destroys this protection.

答案

B · Crushing removes the coating that protects the stomach or drug
2.护理学基础

答案: A · Assessing a patient who reports new chest pain

为什么是这个答案

New symptoms in a patient need registered nurse assessment and decision-making. Routine, predictable tasks with stable patients can be delegated with clear instructions.

答案

A · Assessing a patient who reports new chest pain
3.感染控制与患者安全

答案: A · Set it up just before the procedure, because a waiting field may become contaminated

为什么是这个答案

The longer a sterile field is exposed, the more likely it is to be contaminated, and an unattended field cannot be considered sterile. It is prepared just before use.

答案

A · Set it up just before the procedure, because a waiting field may become contaminated
4.感染控制与患者安全

答案: D · A wrong-patient sample, so the test is repeated and the event reported

为什么是这个答案

A different blood group strongly suggests the sample came from another patient. A new sample is taken with careful bedside identification and labeling, and the event is reported as a serious near miss.

答案

D · A wrong-patient sample, so the test is repeated and the event reported
5.优先排序与委派

答案: B · Measuring and reporting vital signs at the times set by the nurse

为什么是这个答案

An assistant can measure vital signs and report them. Assessing for a reaction, starting the transfusion and deciding to stop it need the nurse’s judgement.

答案

B · Measuring and reporting vital signs at the times set by the nurse
6.优先排序与委派

答案: A · 今天上午腰椎融合术后,双腿没有感觉也不能活动

为什么是这个答案

脊柱手术后双腿新出现无感觉和不能活动,可能意味着血肿压迫脊髓或神经,需要立即评估和上报。肺炎的黄色痰和长期的神经病变是预期的。

答案

A · 今天上午腰椎融合术后,双腿没有感觉也不能活动
7.临床护理

答案: B · Bending the hip beyond 90 degrees or crossing the legs

为什么是这个答案

Hip flexion past 90°, crossing the legs and turning the leg inwards can dislocate the hip after a posterior approach. Raised seats and toilet seats help, although specific precautions vary between units.

答案

B · Bending the hip beyond 90 degrees or crossing the legs
8.临床护理

答案: B · A patient with asthma who can only speak in single words

为什么是这个答案

Being unable to complete sentences is a sign of acute severe or life-threatening asthma, an airway and breathing emergency. The other patients need attention but are not immediately life-threatened.

答案

B · A patient with asthma who can only speak in single words
9.实验室检查值与电解质

答案: D · Blood glucose

为什么是这个答案

PN contains concentrated dextrose, so hyperglycemia is common, especially at the start; glucose is checked frequently and insulin may be needed. Electrolytes, including phosphate, magnesium and potassium, are also monitored for refeeding syndrome.

答案

D · Blood glucose
10.实验室检查值与电解质

答案: D · Thalassemia trait

为什么是这个答案

Thalassemia trait causes microcytosis from reduced globin production, often with a normal or high red cell count and normal ferritin. Iron deficiency has low ferritin. Iron supplements do not help thalassemia trait and can cause iron overload.核对依据: Thalassemia - Medical Encyclopedia · MedlinePlus (NIH) (2026); Red Blood Cell (RBC) Indices · MedlinePlus (NIH) (2024)

答案

D · Thalassemia trait
11.药理学

答案: B · Urine output, electrolytes and signs of fluid overload

为什么是这个答案

Mannitol draws fluid into the circulation before it is excreted, which can cause heart failure and pulmonary oedema. The large diuresis can cause dehydration and electrolyte imbalance, so output and electrolytes are monitored.

答案

B · Urine output, electrolytes and signs of fluid overload
12.药理学

答案: C · Alcohol in the mouthwash caused a disulfiram–alcohol reaction

为什么是这个答案

Disulfiram reactions can occur with small amounts of alcohol in mouthwash, cough syrups, sauces or aftershave. Patients are taught to check labels and avoid all alcohol-containing products.

答案

C · Alcohol in the mouthwash caused a disulfiram–alcohol reaction
13.内外科护理:心血管与呼吸

答案: C · Distributive shock

为什么是这个答案

In distributive shock (septic, anaphylactic, neurogenic), vessels dilate and leak, so blood is maldistributed and pressure falls. Obstructive shock includes PE, tamponade and tension pneumothorax; cardiogenic shock is pump failure; hypovolaemic shock is volume loss.

答案

C · Distributive shock
14.内外科护理:心血管与呼吸

答案: B · "If I miss a dose, I will take two the next day."

为什么是这个答案

Doubling up after a missed dose can cause over-anticoagulation and bleeding. Patients are usually told to take a missed dose the same day if they remember, or skip it and record it, then seek advice. Regular INR checks, telling other clinicians and checking interactions are correct.

答案

B · "If I miss a dose, I will take two the next day."
15.内外科护理:神经、内分泌与肾脏

答案: A · It reads glucose in fluid under the skin, a little behind blood glucose

为什么是这个答案

CGM sensors measure interstitial glucose, which lags several minutes behind blood glucose, especially when levels change fast. A finger-prick check is advised when symptoms do not match the reading.

答案

A · It reads glucose in fluid under the skin, a little behind blood glucose
16.内外科护理:神经、内分泌与肾脏

答案: C · Suspect phenytoin toxicity, hold the next dose and ask for a drug level

为什么是这个答案

Nystagmus, ataxia and slurred speech are classic signs of phenytoin toxicity. Interacting drugs can raise its level. The nurse holds the dose, ensures safety and escalates for a level and a review. A new neurological deficit still needs medical assessment.

答案

C · Suspect phenytoin toxicity, hold the next dose and ask for a drug level
17.内外科护理:消化、围手术期与肿瘤

答案: D · Anaesthesia, drugs and some tests may harm a fetus

为什么是这个答案

Unknown pregnancy can change the decision to operate, the timing, and the choice of drugs and X-rays. Testing is offered with consent, according to local policy.

答案

D · Anaesthesia, drugs and some tests may harm a fetus
18.内外科护理:消化、围手术期与肿瘤

答案: B · "I'll take my enzyme capsules at bedtime."

为什么是这个答案

Pancreatic enzymes must be taken with meals and snacks to digest them. Alcohol must be avoided, steatorrhoea suggests under-replacement, and thirst or polyuria can signal diabetes from loss of islet cells.

答案

B · "I'll take my enzyme capsules at bedtime."
19.产科护理

答案: A · A vulvar or vaginal haematoma

为什么是这个答案

A haematoma causes severe pain and pressure out of proportion to the birth, often with a firm uterus and normal lochia. Signs of hidden blood loss such as tachycardia must be reported.

答案

A · A vulvar or vaginal haematoma
20.产科护理

答案: A · ACE inhibitors can harm fetal kidney development and are avoided in pregnancy

为什么是这个答案

ACE inhibitors are fetotoxic, especially in the second and third trimesters, causing fetal kidney damage and oligohydramnios. Labetalol, nifedipine or methyldopa are used instead.

答案

A · ACE inhibitors can harm fetal kidney development and are avoided in pregnancy
21.儿科护理

答案: A · No sport that day; return step by step once symptoms have gone

为什么是这个答案

A child with suspected concussion should never return to play the same day. After a short period of relative rest, a stepwise return to school and then sport is followed, progressing only while symptom-free, with medical review for red flags.

答案

A · No sport that day; return step by step once symptoms have gone
22.儿科护理

答案: C · 一名患细支气管炎的 2 岁儿童:呼吸频率 68 次/分,胸壁凹陷明显

为什么是这个答案

呼吸急促和胸壁凹陷的儿童存在呼吸问题,可能迅速恶化。其他儿童的需要也很重要,但不会威胁气道、呼吸或循环。

答案

C · 一名患细支气管炎的 2 岁儿童:呼吸频率 68 次/分,胸壁凹陷明显
23.精神科护理

答案: A · 强迫观念和妄想

为什么是这个答案

思维内容包括妄想、强迫观念、恐惧症以及自杀或杀人的想法。思维过程(形式)包括联想松弛、离题和思维奔逸。

答案

A · 强迫观念和妄想
24.精神科护理

答案: B · Mind reading; ask what other reasons there might be for the boss's behaviour

为什么是这个答案

Mind reading is assuming others' thoughts without evidence. Exploring alternative explanations, such as the boss being busy, helps the patient test the thought and reduce distress.

答案

B · Mind reading; ask what other reasons there might be for the boss's behaviour
25.护理数学与单位换算

答案: T = 38.2 °C

温度:°C = (°F − 32) × 5/9,°F = °C × 9/5 + 32。从 °F 换算时先减 32 再乘,从 °C 换算时先乘再加 32。快速核对:37 °C 为 98.6 °F,每 1 °C 相当于 1.8 °F。

减去 32

100.8 − 32 = 68.8

乘以 5/9

T = 68.8·5/9 = 38.22 ≈ 38.2 °C

答案

T = 38.2 °C
26.护理数学与单位换算

答案: V = 502.5 mL

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

每一项的 mL 数

4 fl oz = 4·30 = 120 mL
1½ 杯 = 1.5·240 = 360 mL
3 tsp = 3·5 = 15 mL
½ tbsp = 0.5·15 = 7.5 mL

相加

V = 120 + 360 + 15 + 7.5 = 502.5 mL

答案

V = 502.5 mL
27.剂量计算

答案: V = 1 mL

Solution strengths: a percentage strength is grams per 100 mL, so 1% = 1 g/100 mL = 10 mg/mL. A ratio strength 1:1000 means 1 g in 1000 mL = 1 mg/mL; 1:10 000 is 0.1 mg/mL. For a dilution the amount of drug stays the same: C₁·V₁ = C₂·V₂.

浓度

2% = 20 mg/mL

体积

V = 20/20 = 1 mL

答案

V = 1 mL
28.剂量计算

答案: R = 20 mL/h

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

浓度

40000/1000 = 40 件/mL

泵速

R = 800/40 = 20 mL/h

答案

R = 20 mL/h
29.静脉输液速度

答案: R = 225 mL/h

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

原速率

1500/8 = 187.5 mL/h

新速率

R = 1350/6 = 225 mL/h

答案

R = 225 mL/h

许多医院允许在不重开医嘱的情况下进行不超过 25% 的此类调整;请查阅本院规定。

30.静脉输液速度

答案: D = 120 mg/h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

浓度

1000/250 = 4 mg/mL

给药速率

D = 4·30 = 120 mg/h

答案

D = 120 mg/h
31.静脉输液与液体平衡

答案: B = −20 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总入量

口服: 120 + 150 = 270 mL
冰屑: 120/2 = 60 mL
静脉输液: 125·8 = 1000 mL
静脉抗生素: 2·100 = 200 mL
总入量 = 1530 mL

总出量

400 + 450 + 250 + 200 + 250 = 1550 mL

平衡

B = 1530 − 1550 = −20 mL

答案

B = −20 mL

为负:患者丢失的液体多于摄入的液体。

32.静脉输液与液体平衡

答案: t = 9 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

剩余体积

500 − 50 = 450 mL

时间

t = 450/50 = 9 h

答案

t = 9 h

约为 9 h 00 min,所以袋子大约在 17:30 输完。

33.临床评估评分

答案: NEWS2 = 11

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 28/min → 3
SpO₂ 86% → 3
吸空气 → 0
SBP 136 mmHg → 0
HR 132/min → 3
清醒 (A) → 0
T 39.6 °C → 2

相加

NEWS2 = 3 + 3 + 0 + 0 + 3 + 0 + 2 = 11

答案

NEWS2 = 11
34.临床评估评分

答案: 低

Apgar 评分:五项体征,每项评 0、1 或 2 分,在出生后 1 分钟和 5 分钟检查。外观(肤色):青紫或苍白 0 分,躯干粉红、四肢青紫 1 分,全身粉红 2 分。脉搏:无 0 分,低于 100 次/分 1 分,100 次/分或以上 2 分。反射(反射应激性):无 0 分,做鬼脸 1 分,哭叫、咳嗽或打喷嚏 2 分。肌张力(活动):松软 0 分,略有屈曲 1 分,活动活跃 2 分。呼吸:无 0 分,缓慢或不规则、哭声微弱 1 分,良好、哭声响亮 2 分。总分 7–10 为令人放心,4–6 为中度异常,0–3 为低。

为每项体征评分

外观: 全身皮肤青紫或苍白 → 0
脉搏: 0 → 0
反射: 刺激后无反应 → 0
活动: 四肢松软,没有肌张力 → 0
呼吸: 无呼吸 → 0

相加

APGAR = 0 + 0 + 0 + 0 + 0 = 0

解读

0 → 低

答案

低

5 分钟时低于 7 分,通常每 5 分钟重复评分一次,直至 20 分钟。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions